# SDR 95ZZZM292

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoking
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHX - DURING CRUISE, AFT GALLEY FORWARD OVEN EMITTED SMOKE.  SHUT OFF OVEN, SMOKE DISSIPATED.  FOUND CHARRED PAPER FROM FOOD CONTAINER.  CLEANED OVEN AND OPERATION CHECK NORMAL.
